# SDR VNAA2020093011101

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 11,700 hours, 10,576 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW CALLED IN TO REPORT INCIDENT AT 1946L AFTER COMPLETING RDU-CLT CONTINUATION TO GIVE DISPATCH COORDINATOR NECESSARY INFORMATION TO COMPLETE THIS REPORT.  WHILE ENROUTE FROM IAD-CLT CREW DECLARED EMERGENCY FOR NOSE WHEEL STEERING INOPERABLE.  UPON GETTING CLOSER TO CLT, CLT ENTERED GROUND STOP AND PREVENTED AIRCRAFT FROM LANDING AT INTENDED DESTINATION.  AIRCRAFT THEN DIVERTED DUE WEATHER IN CLT TO RDU.  RDU WAS NOTIFIED OF DIVERSION AND EMERGENCY FIRE AND RESCUE TRUCKS AND AIRCRAFT TOW TEAM WERE STANDING BY UPON ARRIVAL IN RDU.  FLIGHT 5320 IAD-RDU LANDED SAFELY IN RDU AS NORMAL, WAS UNABLE TO PULL OFF RUNWAY UNDER OWN POWER.  AIRCRAFT SAT ON RUNWAY FOR 10 MINUTES AS TOW TEAM PREPARED AIRCRAFT FOR TOW TO GATE. NO OPERATIONS OR ATC INCIDENTS OCCURED DUE TO THE RUNWAY CLOSURE IN RDU FURTHER MORE NO GO AROUNDS OR ATC SPACING WAS INCIDENTS OCCURED DUE TO THE AIRCRAFT BLOCKING THE RUNWAY FOR ABOUT 10-15 MINS.  CREW DID NOT CONTACT DISPATCH AFTER SAFELY ARRIVING AT GATE, DISPATCH WAS NOT CONTACTED AND UPDATED ABOUT THE INCIDENT UNTIL AFTER RDU-CLT DIVERSION CONTINUATION WAS COMPLETED AT 1946 LOCAL TIME.  CW SYSTEM RESET.  OPERATIONS CHECK OF NWS GOOD, IAW CRJ 900 AMM 32-51-00-710-801-A01.
